MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97714
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer¿s representative and a healthcare professional regarding a patient who was implanted with an implantable neurostimulator (ins).It was reported that there were high impedances on electrodes 8, 9, 10, 13, 14, and 15- they were greater than 20,000 ohms when they were checked at 1.5 volts.The patient reported no accidents or falls and don't know what could have caused the high impedances.The patient was reprogrammed using electrodes that were ok.The issue had not been resolved.Surgical intervention was not planned.No further complications reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received from a manufacturer's representative.It was reported that the patient's ins was upgraded to a new system.The patient's new ins impedance values were within the normal limit.The representative noted that the ins would be returned for analysis.No further complications reported.
 
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow-up will be submitted when analysis is complete.(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis of the ins serial# (b)(4) found insignificant anomalies- the battery had reduced capacity due to an overdischarge.Conclusion code, method code, and result code no longer apply.Product analysis #(b)(4): analysis information -- 2019-03-04 12:32:10 cst pli# 10 product id# 97714 below is unedited, system generated text based on the analysis finding code(s).The returned device was subjected to a series of standard tests that include but is not limited to visual inspection, output and telemetry testing, and functional testing.Analysis identified that the implantable neurostimulator (ins) was functioning within specifications but has reduced capacity due to {x} overdischarge{s}.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key7634258
Report Number2649622-2018-10431
Device Sequence Number14172889
Product Code LGW
UDI-Device Identifier00643169464599
UDI-Public00643169464599
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2018
Device Model Number97714
Device Catalogue Number97714
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer11/20/2018
12/18/2018
03/04/2019
09/29/2020
Initial Report FDA Received Date06/25/2018
Supplement Report FDA Received Date12/04/2018
12/18/2018
03/07/2019
09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;